# SDR DALA2022120507757

- Difficulty date: November 30, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 53,498 hours, 27,690 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON OPEN HOLE NO. C, FR 16 L/H, AT LEVEL OF DOOR STOP 7.   COMPLIED WITH ER/A 603792-14AD REV ORIGINAL. (2518235)
